# SDR FDEA201810102837

- Difficulty date: October 10, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 84,954 hours, 17,583 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7037501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO WASTE TANK COMPARTMENT LONGERON 43 RIGHT FOUND WITH CORROSION BETWEEN STATION 1986 TO 1991. CORROSION REMOVED AS PER SRM 51-21-01-OG AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIGURE 205. ORIGINAL THICKNESS 0.130 INCHES, MATERIAL REMOVED 0.120 INCHES AND REMAINING THICKNESS 0.010 INCHES. LONGERON 43 RIGHT HAND CARRIED OUT REPAIR AS PER EA 1-5310-T0343038 PART 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
